What does Chlorphenamine do?

Chlorphenamine is an antihistamine and also known as Piriton. These tablets can be used to treat or prevent allergies such as:

  • Hay fever.
  • Rhinitis.
  • Skin allergies.
  • Itching.
  • Insect / mosquito bites or stings.
  • Food allergies.
  • Pet allergies.

How does Chlorphenamine work?

Antihistamines help stop the action of histamine in the body. Histamine is released by the body in response to encountering an allergen, for example, pollen. These tablets are perfect for those looking for an everyday, value way to relieve and prevent allergy symptoms whenever you need them.

Symptoms of Hay fever

Symptoms of hay fever include:

  • Sneezing.
  • Coughing.
  • Itchy, red or watery eyes.
  • Runny or blocked nose.
  • Itchy skin.

Can Chlorphenamine be used during pregnancy or breastfeeding?

It is advised you speak with your doctor before using this medicine if you are pregnant or breast feeding.

How to take Chlorphenamine:

AgeDosage
Children aged 6 to 12 years.Take half a tablet three or four times a day.
Adults and children over 12 years.Take one tablet three or four times a day.

Contains

Chlorphenamine Maleate 4mg

Side effects

Like all medicines, Chlorphenamine does have side effects. However, not everyone will experience them. Common side effects can include:

  • Drowsiness/Sedation
  • Dizziness
  • Headache
  • Blurred vision
  • Dry mouth
  • Nausea
  • Fatigue

If you experience any of the following, stop taking the medicine and contact your doctor.

  • A severe allergic reaction to the medicine.
  • Swelling around face, and or difficulty breathing

Warning

Talk to your doctor or pharmacist before taking this medicine if you:

  • Have epilepsy.
  • Have liver, kidney or heart disease.
  • Have asthma.
  • Have glaucoma.

Always read the patient information leaflet before using this medicine.

Useful information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders.

For helpful advice please read Our Policies in the footer of the site to understand more.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacist for more information.

Please contact your GP if appropriate regarding this product.

Product images: whilst we try to keep out product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

 

At Peak Pharmacy Online, we prioritize your well-being. Enjoy free delivery on orders over £35, and experience genuine UK pharmacy products with transparent, friendly service. Learn more About Us 

Peak Pharmacy - Horizon Chesterfield
  • GSK Logo - Malarone
  • Lilly Logo - Mounjaro
  • Novartis Logo
  • Proctor and Gamble Logo
  • Roche Logo
  • Teva Pharmaceuticals Logo
Popular Treatments
We've found a few items you may be interested in